# SDR ASAA2013070395456

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C3393214
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW BULKHEAD HAS SEVERAL AREAS OF CORROSION AFT SIDE.  ACFT GROUNDED.  REPLACED BULKHEAD WEB IAW ASA EA 400-53EA-10613.
